# SDR AALA202112205325

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 41,546 hours, 16,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PRESSURE WRONG ON CABIN INDICATING DATA SYSTEM PANEL FOR 1R DOOR. SERVICED DOOR DAMPER PER AMM 52-10-00. FAULT CLEARED.
